Authors

Björn Liljegren-Sailer, Nicole Marheineke

Citation

  • Journal: SIAM Journal on Scientific Computing
  • Year: 2022
  • Volume: 44
  • Issue: 3
  • Pages: B834–B859
  • Publisher: Society for Industrial & Applied Mathematics (SIAM)
  • DOI: 10.1137/21m1443480

BibTeX

@article{Liljegren_Sailer_2022,
  title={{On Port-Hamiltonian Approximation of a Nonlinear Flow Problem on Networks}},
  volume={44},
  ISSN={1095-7197},
  DOI={10.1137/21m1443480},
  number={3},
  journal={SIAM Journal on Scientific Computing},
  publisher={Society for Industrial & Applied Mathematics (SIAM)},
  author={Liljegren-Sailer, Björn and Marheineke, Nicole},
  year={2022},
  pages={B834--B859}
}

Download the bib file

References